# SDR SWAA2023082191189

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 74,123 hours, 44,261 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193B FAIRING PANEL HAS SEVERAL ELONGATED HOLES<[01] REMOVED AND REPLACED WING TO BODY FAIRING PANEL 193B IAW AMM 53-51-21.
